A period mapping for certain semi-universal deformations
Compositio Mathematica, Volume 30 (1975) no. 3, pp. 299-316.
@article{CM_1975__30_3_299_0,
     author = {Looijenga, Eduard},
     title = {A period mapping for certain semi-universal deformations},
     journal = {Compositio Mathematica},
     pages = {299--316},
     publisher = {Noordhoff International Publishing},
     volume = {30},
     number = {3},
     year = {1975},
     zbl = {0312.14006},
     mrnumber = {376666},
     language = {en},
     url = {http://www.numdam.org/item/CM_1975__30_3_299_0/}
}
TY  - JOUR
AU  - Looijenga, Eduard
TI  - A period mapping for certain semi-universal deformations
JO  - Compositio Mathematica
PY  - 1975
DA  - 1975///
SP  - 299
EP  - 316
VL  - 30
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1975__30_3_299_0/
UR  - https://zbmath.org/?q=an%3A0312.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=376666
LA  - en
ID  - CM_1975__30_3_299_0
ER  - 
%0 Journal Article
%A Looijenga, Eduard
%T A period mapping for certain semi-universal deformations
%J Compositio Mathematica
%D 1975
%P 299-316
%V 30
%N 3
%I Noordhoff International Publishing
%G en
%F CM_1975__30_3_299_0
Looijenga, Eduard. A period mapping for certain semi-universal deformations. Compositio Mathematica, Volume 30 (1975) no. 3, pp. 299-316. http://www.numdam.org/item/CM_1975__30_3_299_0/

[1] M. Artin: On isolated rational singularities for surfaces. Amer. J. of Math. 88 (1966) 129-136. | MR | Zbl

[2] N. Bourbaki: Groupes et algèbres de Lie. Ch. 4, 5 et 6, Hermann, Paris (1968). | MR | Zbl

[3] E. Brieskorn: Die Monodromie der isolierten Singularitäten von Hyperflächen. Manuscripta Math. 2 (1970) 103-161. | MR | Zbl

[4] E. Brieskorn: Singular elements of semi-simple algebraic groups. Actes du Congrès Intern. des Math. 2. Nice (1970). | MR | Zbl

[5] P. Deligne: Equations differentiels à points singuliers réguliers. Lecture Notes in Math. 163. Springer Verlag, Berlin etc. (1970). | MR | Zbl

[6] G.-M. Greuel: Der Gauss-Manin-Zusammenhang isolierter Singularitäten von vollständigen Durchschnitten. Thesis, Göttingen (1973). | Zbl

[7] J. Milnor: Singular points of complex hypersurfaces. Ann. of Math. Studies 61. Princeton University Press (1968). | MR | Zbl

[8] R. Narasimhan: Introduction to the theory of analytic spaces. Lecture Notes in Math. 25. Springer Verlag, Berlin etc. (1966). | MR | Zbl

[9] K. Saito: Einfach elliptische Singularitäten. Inventiones Math. 23 (1974) 289-325. | MR | Zbl

[10] G.N. Tjurina: Flat locally semi-universal deformations of isolated singularities of complex spaces. Izw. Akad. Nauk SSSR, Ser. Mat. 33 (1969) 1026-1058. | MR | Zbl

[11] B. Teissier: Thèse (2ième partie). Université Paris VII (1973). | MR